# SDR AALA202304206598

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 20,956 hours, 8,233 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PBI. ON CLIMB OUT A VERY LOUD NOISE COMING OUT THE FIRST OFFICERS SIDE WITH HEAVY VIBRATION. THE AIRCRAFT LANDED SAFELY AT PBI WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND FIRST OFFICERS SIDE #3 FIXED WINDOW TO HAVE MISSING SPEED TAPE AND SEALANT. RE-SEALED WINDOW, APPLIED SPEED TAPE AND PRESSURIZED AIRCRAFT PER AMM 05-53-00-780-002-A01 AND AMM 56-11-12 WITH NO AIR LEAKS OR SQUEALS.
